Radial Vibrations In Micro Elastic Hollow Sphere

T. Sree Lakshmi and K. Sambaiah,

Department of Mathematics, Kakatiya University, Warangal 506009, A.P., India. Email: sreelakshmithumma@gmail.com

ABSTRACT:

        The frequency equations are derived for the radial vibrations in micropolar elastic hollow sphere.  It is interesting to observe that a new type of wave is propagated which is not found in classical theory of elasticity.  The frequency equation of the classical case is obtained as a particular case of this paper.

[Key Words: Radial Vibrations Micro elastic Sphere]

 

 

 

 

 

 


International eJournal of Mathematics and Engineering

Volume 1, Issue 3, Pages: 492 497